Access count of this item: 84

Files in This Item:
File Description SizeFormat 
KJ00004788700.pdf130.14 kBAdobe PDFView/Open
Title: ヤン・ミルズ・ヒッグス系における分岐について
Authors: 荒井, 義則  KAKEN_name
Author's alias: Arai, Yoshinori
Issue Date: 20-Mar-1991
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 55
Issue: 6
Start page: 654
End page: 658
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.55 No.6

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.